# SDR SWAA2021112938714

- Difficulty date: October 30, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB AT STA 663 PLUS 8 INCHES AND RBL 42; CENTER PAX CABIN. CRACK LENGTH 0. 300 INCHES APPROX. ; 2021-496552 / [01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 60009161631; DUE DATE: 01-DEC-21; [02] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 60009161631; DUE DATE: 01-DEC-21; [03] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 JUN 22; [04] PERFORMED PERMANENT REPAIR ON PRESSURE WEB LOC BTW BS 663 TO BS 675 AND BTW RBL 30 TO RBL 60 I.A.W. B737-700; SRM 53-40-51-2R-2; REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW; [05] CERTIFIED WORK PERFORMED RII SEE INDIVIDUAL SIGNOFFS BELLOW
